Childhood Diseases

Question
Posted by: Neri | 2010-08-30

Q.

VERMOX - concern - URGENT PLEASE

My son is 2yrs &  3 months old. I gave him 10ml of vermox on saturday night. On sunday morning at 5 he threw up and again after having his feed (150ml Nido) at 10. He did''nt want to eat the whole day yesterday, he just had alot of liquids (milk, water and energade). He threw up again this morning around 4. What should I do? He also complained that his tummy hurts.

Expert's Reply

A.

Paediatrician

The usual dose of Vermox for a child of 2 years is 5ml twice daily. Your son could well be having a reaction to the Vermox which may very rarely cause a tummy ache and vomiting. The Vermox should be stopped.Keep up the liquid diet for today as he will benefit from this. If he needs de-worming in the future he should not use Vermox again.There are other de-worming medicines available.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Neri | 2010-09-06

Thank you doctor. He is doing well now. What can I give him in future and how often can he take the de-worming medicine?

Reply to Neri

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.